I started long term (alternative days) azithromycin 250mg a few months. I am not able to take the capsules because I have a swolling problem, they were changed to tablets which can be taken with food.
3-4 hours after taking a tablet I start to feel really unwell, shivery, so tired, bloated, awful stomach pains and oral thrush. The feeling of being unwell subsides slowly the following day only to emerge again on the next tablet day.
I have tried without success to get someone from the Surgery to discuss the meds, I have sent numerous messages. The last one was picked up by a Doctor somewhere who didn't know me and said she was picking up the surgerys messages. She said she couldn't help me but would leave a message with the surgery. Still no joy.
The respioratory consultant is unreachable. I have an appointment with him in 4 months time.
I have tried the chemist. No luck.
Has anyone had similar side effects?